It been just over a year since this things on my lip first appeared. Sine then it has happened 3 times. My doctor said it have something to do with a lung infection and gave me and cream for dry skin to put on it but that did not help, the pharmacist gave me lip medex which sorta helps. My lips feel like they've got pores, then they get really dray and feels like sandpaper the they turn black and the healing process starts. It really bothers me, I feel like something is worng. Plz help
From your question, it seems that you are talking about allergy or fixed drug eruption which present as hyperpigmented spots on the lips. FDE or fixed drug eruption may fade slowly and so may take a long time to go away. Although they resolve spontaneously but a oral antihistamine (eg, hydroxyzine) and a topical corticosteroid may be needed. In my opinion, you should consult a dermatologist/allergist for this.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.